La filtration canonique par les pentes d’un module aux q-différences et le gradué associé
[The canonical filtration by the slopes of a q-difference module and the associated graded module]
Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 181-210.

We show that the Newton polygon of a linear q-difference equation only depends on the corresponding q-difference module. We interpret the classical results of convergent factorisation of Adams-Birkhoff-Guenther in terms of the existence of a canonical filtration. Moreover, the associated graded module has excellent functorial and tensorial properties.

Nous montrons que le polygone de Newton d’une équation aux q-différences linéaire ne dépend que du module aux q-différences correspondant. Nous interprétons les résultats classiques de factorisation convergente de Adams-Birkhoff-Guenther en termes d’existence d’une filtration canonique par les pentes. De plus, le gradué associé possède d’excellentes propriétés fonctorielles et tensorielles.

DOI: 10.5802/aif.2015
Classification: 39A13
Keywords: q-difference equations, Newton polygon, filtration by the slopes
@article{AIF_2004__54_1_181_0,
     author = {Sauloy, Jacques},
     title = {La filtration canonique par les pentes d{\textquoteright}un module aux $$-diff\'erences et le gradu\'e associ\'e},
     journal = {Annales de l'Institut Fourier},
     pages = {181--210},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {1},
     year = {2004},
     doi = {10.5802/aif.2015},
     zbl = {1061.39013},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2015/}
}
TY  - JOUR
TI  - La filtration canonique par les pentes d’un module aux $$-différences et le gradué associé
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 181
EP  - 210
VL  - 54
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2015/
UR  - https://zbmath.org/?q=an%3A1061.39013
UR  - https://doi.org/10.5802/aif.2015
DO  - 10.5802/aif.2015
LA  - fr
ID  - AIF_2004__54_1_181_0
ER  - 
%0 Journal Article
%T La filtration canonique par les pentes d’un module aux $$-différences et le gradué associé
%J Annales de l'Institut Fourier
%D 2004
%P 181-210
%V 54
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2015
%R 10.5802/aif.2015
%G fr
%F AIF_2004__54_1_181_0
Sauloy, Jacques. La filtration canonique par les pentes d’un module aux $$-différences et le gradué associé. Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 181-210. doi : 10.5802/aif.2015. https://aif.centre-mersenne.org/articles/10.5802/aif.2015/

[1] C.R Adams On the Linear Ordinary $q$-Difference Equations, Ann. Math, Série 2, Tome 30 (1929) no. 2, pp. 195-205 | JFM | MR

[2] C.R Adams Linear $q$-Difference Equations, Bull. A.M.S (1931), pp. 361-399 | JFM | Zbl

[3] Y. André Filtrations de type Hasse-Arf et monodromie $p$-adique, Invent. Math, Tome 148 (2002) no. 2, pp. 285-317 | MR | Zbl

[4] J.-P. Bézivin Sur les équations fonctionnelles aux $q$-différences, Aequationes Mathematicae, Tome 43 (1992), pp. 159-176 | MR | Zbl

[5] G.D. Birkhoff; P.E. Guenther Note on a Canonical Form for the Linear $q$-Difference System, Proc. Nat. Acad. Sci, Tome 27 (1941) no. 4, pp. 218-222 | JFM | MR | Zbl

[6] P. Deligne; Ihara \& al. eds Le groupe fondamental de la droite projective moins trois points, Galois Groups over $\Ams Q$ (MSRI Publications) Tome no 16 (1989) | MR | Zbl

[7] P. Deligne; Cartier \& al. eds Catégories Tannakiennes, Grothendieck Festschrift, Tome Vol. II (1990) | MR | Zbl

[8] P. Deligne; J. Milne; Deligne \& al. eds Tannakian Categories, Hodge Cycles, Motives and Shimura Varieties (Lecture Notes in Mathematics) Tome 900 (1989) | Zbl

[9] L. Di Vizio Arithmetic theory of $q$-difference equations: The $q$-analogue of Grothendieck-Katz conjecture on $p$-curvatures., Invent. Math., Tome 150 (2002), pp. 517-578 | MR | Zbl

[10] L. Di Vizio; J.-P. Ramis; J. Sauloy; C. Zhang Equations aux $q$-différences, Gazette des Mathématiciens, Société Mathématique de France (2003) no. 96, pp. 20-49 | MR | Zbl

[11] N. Katz Nilpotent connections and the monodromy theorem: applications of a result of Turrittin, Publications Mathématiques de l'I.H.E.S (1970) no. 39, pp. 175-232 | EuDML | Numdam | MR | Zbl

[12] N. Katz On the calculation of some differential Galois groups, Invent. Math, Tome 87 (1987), pp. 13-61 | EuDML | MR | Zbl

[13] F. Marotte; et C. Zhang Multisommabilité des séries entières solutions formelles d'une équation aux $q$-différences linéaire analytique, Annales de l'Institut Fourier, Tome 50 (2000) no. 6, pp. 1859-1890 | EuDML | Numdam | MR | Zbl

[14] C. Praagman The formal classification of linear difference operators, Proc. Kon. Ned. Ac. Wet., ser. a (1983) | MR | Zbl

[15] M. van der Put; M.F. Singer Galois theory of difference equations, Lecture Notes in Mathematics, Tome 1666, Springer Verlag, 1997 | MR | Zbl

[16] J.-P. Ramis About the growth of entire functions solutions to linear algebraic $q$-difference equations, Annales de Fac. des Sciences de Toulouse, Série 6, Tome I (1992) no. 1, pp. 53-94 | EuDML | Numdam | MR | Zbl

[17] J.-P. Ramis; J. Sauloy; C. Zhang Local analytic classification of irregular $q$-difference equations (2001) (Article en préparation)

[18] N. Saavedra; Rivano Catégories tannakiennes, Lecture Notes in Mathematics, Tome 265, Springer Verlag, 1972 | MR | Zbl

[19] J. Sauloy Systèmes aux $q$-différences singuliers réguliers : classification, matrice de connexion et monodromie, Annales de l'Institut Fourier, Tome 50 (2000) no. 4, pp. 1021-1071 | EuDML | Numdam | MR | Zbl

[20] J. Sauloy Galois theory of fuchsian $q$-difference equations, Annales Scientifiques de l'Ecole Normale Supérieure, Tome 36 (2003) no. 6, pp. 925-968 | EuDML | Numdam | MR | Zbl

[21] J. Sauloy La filtration canonique par les pentes d'un module aux $q$-différences et le gradué associé. {Prépublication du Laboratoire Emile Picard, \no (2002) (Prépublication du Laboratoire Emile Picard, no 249) | Zbl

[22] J. Sauloy Classification analytique locale des équations aux $q$-différences irrégulières (2002) (Rédaction d'exposés au Groupe de Travail "Equations aux $q$-différences", url: picard.ups-tlse.fr/~sauloy)

[23] J. Sauloy Local Galois theory of irregular $q$-difference equations (Article en préparation) (2002)

[24] T.A. Springer Linear Algebraic Groups, Birkhäuser, 1998 | Zbl

[25] C. Zhang Développements asymptotiques $q$-Gevrey et séries $G_q$-sommables, Annales de l'Institut Fourier, Tome 49 (1999) no. 1, pp. 227-261 | EuDML | Numdam | MR | Zbl

Cited by Sources: